# SDR ASAA2021122837046

- Difficulty date: December 28, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,309 hours, 14,682 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENG FIRE LIGHT DOES NOT LIGHT ON TEST. GROUNDED - YES. PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE PROCEDURE, B737-800 FIM 26-10 TASK 801, NO FAULTS FOUND. PERFORMED B737-800 FIM 26-10 TASK 805 ENGINE - WIRING HARNESS/FIRE DETECTOR FAULT ISOLATION UP TO STEP F. (4)(C). ALL MEASUREMENTS FOR RESISTANCE CHECKED OK. REMOVED AND REPLACED UPPER FAN FIRE DETECTOR ASSEMBLY ON #2 ENGINE, REF B737-800 AMM 26-11-01/401. PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST REF AMM 26-11-00-710-801.GROUND VERIFICATION SUCCESSFUL PER FIM 26-10 TASK 805.
